MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC.; STOPCOCK, I.V. SET

BAXTER INTERNATIONAL INC.; STOPCOCK, I.V. SET
Catalog Number 2C6218
Medical Device Problem Codes Backflow (1064); Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) and subsequent manufacturing date (11) are unknown; therefore, the udi number only will contain the device identifier (01).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a three gang large bore stopcock manifold broke during patient infusion and led to blood backflowing.The crack/leak appears to have originated at the connection site.Patient was connected with ¿impella¿ and swan ganz catheter.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device was received for evaluation.Visual inspection was performed which identified the stopcock was broken in two pieces.By the nature of the sample, no additional testing could be performed.The reported condition was verified.The cause of the condition could not be determined; however, the probable cause is user related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19662868
Report Number1416980-2024-03371
Device Sequence Number6745311
Product Code FMG
UDI-Device Identifier00085412003863
UDI-Public(01)00085412003863(10)DR24A19079
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6218
Device Lot NumberDR24A19079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPELLA; SWAN GANZ CATHETER
Patient SexUnknown